# SDR DALA2015050403076

- Difficulty date: May 2, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CORROSION NOTED ON CREASE BEAM , STA 1380 S17R 8" X 3". REMOVED SECTION OF WEB AT STA 1380 TO 1400 RT.  WEB FOUND OUT OF LIMITS IAW SRM 53-60-13 WITH MORE THAN 80 PERCENT MATERIAL LOSS. FABRICATED NEW WEB FROM 7075T6.  0.040" DIM 7" X 19.5".  PART ALODINED, PRIMED, TOP COATED & INSTALLED ALL IAW SRM 51-20-01, 51-40-02 & DWG 149N5590 REV-R.  LP1931185.
